# SDR WX0A2015012672375

- Difficulty date: January 20, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Regulator Valve
- Part number: 39271411
- Part serial: P1686
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT 25000 WITH 1 PACK OFF DUE TO MEL, WE KEPT ON GETTING THE FLOW LIGHT & CABIN PRESS WAS SLOWLY CLIMBING.  RAN EQRH 21.8 INCLUDING INCREASE THROTTLES PSI ON LT PACK, OPERATING PACK WAS AROUND 30PSI.  WE DESCENDED TO FL220 & WERE STILL SHOWING THE FLOW LIGHT.  MADE THE DECISION TO DIVERT & AFTER ABOUT 5-10 MINS AT FL220 THE FLOW LIGHT EXTINGUISHED & CABIN PRESS STARTED TO COME DOWN TO THE CORRECT CABIN ALTITUDE. R & R PRESS REGULATOR VLV LT IAW MM 21-31-01 & LT FLOW CONTROL VLV IAW MM 21-31-02.  OPERATIONS & LEAK CHECKED NORMAL.  COMPLIED WITH SINGLE PACK OPERATIONAL TEST IAW TASK CARD F0612102.  OPERATIONS CHECKED NORMAL.  NO OTHER DEFECTS NOTED.
